Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 220, NWS Louisville, KY

June 26, 2015Logan County, Simpson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2015, 5:06 PM CDT for Logan County, Simpson County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2015, 5:06 PM CDT (22:06 UTC)
Expired
Jun 26, 2015, 5:35 PM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, KY, Simpson County, KY

The radar

The Ft Campbell radar (KHPX), 50 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:08 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:31 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 26, 4:31 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT Fri Jun 26 2015

...Forecast Update...
Issued at 530 PM EDT Thu June 25 2015

...Severe Threat Continues...

Organized line of wind producing storms that organized over western
KY is now moving into the Louisville Metro area. Meanwhile, more N/S
oriented line that developed to our west is converging on the same
area. These storms are on the northern fringe of the best
instability axis and will likely begin to turn more east over the
next hour or two. A damaging wind threat with bowing segments will
then quickly spread east along and on either side of the I-64
corridor through the evening. At this point, the supercell and
assoicated tornado threat is pretty low but cannot rule out a very
brief spin-up with a meso-vortice. Environment is much more
favorable for damaging wind and transition to a heavy rain threat
later in the evening. Heavy rain threat may end up further south
than previous forecast, with southern IN getting gapped between best
dynamics north and best moisture/instability south.

Further south near Lake Cumberland, the atmosphere is much more
unstable however lacks as much shear for organization so will keep
storm mode more pulsy or multicell. Some hail may still be possible.

.SHORT TERM (Now through Saturday)...
Issued at 318 PM EDT Thu Jun 25 2015

...Severe Thunderstorms and Heavy Rainfall Expected This Evening...

Clusters of disorganized storms have developed across SW Kentucky on
remnant outflow over the past couple hours. These storms will work
NE about 30 knots over the next few hours, gradually entering a more
favorable shear environment for better organization. Severe
Thunderstorm Watch #360 will be in effect until 03Z. Meanwhile,
storms look to organize ahead of a digging shortwave trough and
associated surface low along the NW edge of Severe Thunderstorm
Watch #359 and push east into our CWA after 4 PM EDT.

At the moment, vertical shear profiles indicate veered but pretty
weak flow through the lowest levels so still not impressed with the
initial supercell threat. However, as we move into the evening hours
flow should improve across our northern CWA, increasing the threat
for a few supercells, mainly closer to the warm front over central
IN. Best tornado threats were updated on latest SPC outlook and like
the call mentioning mainly our northern third of the CWA. Can't
completely rule out an isolated tornado threat across the rest of
the CWA given any local boundaries (like the one evident on visible
between heaviest rainfall axis last night).

Main threats will be pockets of damaging wind with main storm mode a
broken line of bowing segments and multicell clusters. Hail is also
a threat, especially with any supercells. Additionally, locally
heavy rain and excessive lightning will accompany all storms. Will
keep Flash Flood Watch as is, with most concern in areas that saw
heavy rain last night.

Storms push east across our CWA mainly between now and 10 PM EDT. A
secondary push of moderte showers and storms may then develop
overnight across southern KY ahead of another mid level disturbance.
Severe is not expected with these storms.

Upper system and its surface low will track across Indiana through
the day on Saturday with lingering showers and possibly a rumble of
thunder. Small hail may not be out of the question given the low
freezing leveles and steep low and mid level lapse rates. Coverage
will be isolated to widely scattered. Highs will be much cooler in
the low and mid 70s.

.LONG TERM (Saturday Night through Thursday)...
Issued at 245 PM EDT Fri Jun 26 2015

Broad upper trof over the eastern CONUS will dominate much of next
week. Shortwave ridging through a deep layer will give us a mostly
clear and pleasantly cool Saturday night and Sunday, with temps
between 5 and 10 degrees below climo and low dewpoints.

By Monday another upper shortwave will dig through the trof, and a
surface cold front will push into the Ohio Valley. Will ramp POPs up
Sunday night, to a high-end chance for most of the area on Monday.

Upper flow gradually flattens out over the remainder of the week,
but subtle shortwaves will continue to move through the area and
interact with a stalled and weakening front. Therefore we expect a
fairly unsettled pattern with isolated/scattered T-storm coverage
each day. Temps normal or above by night, and just below normal by
day.

&&

.AVIATION (18Z TAF Update)...
Issued at 130 PM EDT Sat Jun 26 2015

VFR will prevail the rest of this early and mid afternoon with light
and variable winds and Sct cu development.

As we move into the early evening, scattered to numerous strong
thunderstorms are expected to organize to our west ahead of an
approaching strong upper disturbance and its associated shortwave.
These thunderstorms are expected to impact all TAF sites with
anticipated timing/impacts below:

SDF: Best timing looks to be between 5 and 9 PM EDT for strongest
storms, however T-storm threat will likely linger until around
Midnight EDT. Have included mention of 3 SM visibility, with periods
of visibility below 2 miles. Strong gusty winds will also be
possible in any t-storm.

LEX: Best timing looks to be between 7 and 10 PM EDT for strongest
storms, however T-storm threat will likely linger until the pre-dawn
hours. Same impacts as SDF.

BWG: Expect storm coverage to be a little more scattered down south
with VCTS as early as 3 PM CDT and best coverage between 6 PM and
Midnight. Same impacts as SDF/LEX.

Post storm winds will be variable through the pre-dawn hours before
a cold frontal passage toward dawn. Some MVFR ceilings will likely
hang around in the post storm environment as well.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 2 AM EDT /1 AM CDT/ Saturday FOR
     KYZ023>043-045>049-053>057-063>067-077-078.

IN...FLASH FLOOD WATCH until 2 AM EDT /1 AM CDT/ Saturday FOR
     INZ076>079-083-084-089>092.

&&

Update.........BJS
Short Term.....BJS
Long Term......RAS
Aviation.......BJS
Hazardous weather outlook, Jun 26, 1:14 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EDT FRI JUN 26 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077-
078-271815-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...COLUMBIA...JAMESTOWN
214 PM EDT FRI JUN 26 2015 /114 PM CDT FRI JUN 26 2015/

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT.  NUMEROUS
SHOWERS AND THUNDERSTORMS WILL REDEVELOP THROUGH THE EVENING OVER
THE AREA AS AN UPPER LEVEL SYSTEM MOVES IN FROM THE NORTHWEST. AN
ASSOCIATED SURFACE LOW OVER THE CENTRAL OHIO VALLEY WILL INTENSIFY
TODAY AND DRAG A COLD FRONT SOUTHEAST ACROSS THE REGION TONIGHT.
AHEAD OF THE FRONT...STRONG THUNDERSTORMS WILL PRODUCE TORRENTIAL
RAINFALL THAT COULD CAUSE FLOODING...IN ADDITION TO STRONG WINDS
AND HAIL. WHILE NOT A WIDESPREAD THREAT...A FEW OF THE STORMS
COULD PRODUCE A TORNADO AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR SEVERE WEATHER TO
THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ061-062-070>076-081-082-271815-
BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...BURKESVILLE...ALBANY
114 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT.  NUMEROUS
SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND
EVENING OVER THE AREA AS AN UPPER LEVEL SYSTEM MOVES IN FROM THE
NORTHWEST. AN ASSOCIATED SURFACE LOW OVER THE CENTRAL OHIO VALLEY
WILL INTENSIFY TODAY AND DRAG A COLD FRONT SOUTHEAST ACROSS THE
REGION TONIGHT. AHEAD OF THE FRONT...STRONG THUNDERSTORMS WILL
PRODUCE TORRENTIAL RAINFALL THAT COULD CAUSE FLOODING...IN ADDITION
TO STRONG WINDS AND HAIL. WHILE NOT A WIDESPREAD THREAT...A FEW OF
THE STORMS COULD PRODUCE A TORNADO AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/RAS

In the hours before

Local storm report, Jun 26, 4:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     3 S LOUISVILLE          38.18N 85.74W
06/26/2015  M58 MPH          JEFFERSON          KY   ASOS

&&

TT
Special weather statement, Jun 26, 4:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT FRI JUN 26 2015

INZ084-090-091-KYZ025-028>030-262215-
BULLITT KY-CRAWFORD IN-FLOYD IN-HARDIN KY-HARRISON IN-JEFFERSON
KY-MEADE KY-
543 PM EDT FRI JUN 26 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER HARRISON AND MEADE COUNTIES. THE STRONGEST
STORM WAS 9 MILES NORTHEAST OF BRANDENBURG...AND MOVING EAST AT 30
MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  VALLEY STATION...
  PLEASURE RIDGE PARK...
  BRANDENBURG...
  CORYDON...
  ELIZABETH AND MACEDONIA...
  SUGAR GROVE AND FISHTOWN...
  BARRALLTON...
  BROOKS AND FOX CHASE...

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3839 8589 3819 8586 3803 8567 3794 8596
      3800 8621 3833 8632
TIME...MOT...LOC 2143Z 265DEG 27KT 3809 8602

RAS
Special weather statement, Jun 26, 4:49 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT FRI JUN 26 2015

KYZ030-031-262220-
JEFFERSON KY-OLDHAM KY-
549 PM EDT FRI JUN 26 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDDLETOWN...AND MOVING NORTHEAST AT 40 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ST. MATTHEWS...
  LYNDON...
  JEFFERSONTOWN...
  ANCHORAGE...
  MIDDLETOWN...
  PEWEE VALLEY AND ORCHARD GRASS HILLS...
  FLOYDSBURG AND CRESTWOOD...
  CENTERFIELD AND BUCKNER...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
12 AND 19.

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3851 8535 3850 8533 3849 8532 3846 8535
      3845 8534 3831 8539 3829 8541 3830 8545
      3828 8546 3826 8541 3810 8546 3810 8548
      3827 8566 3840 8553 3851 8546
TIME...MOT...LOC 2149Z 227DEG 33KT 3822 8549

JDG
Special weather statement, Jun 26, 4:49 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM CDT FRI JUN 26 2015

KYZ077-078-081-082-262220-
ADAIR KY-CLINTON KY-CUMBERLAND KY-RUSSELL KY-
449 PM CDT FRI JUN 26 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
JAMESTOWN TO 8 MILES SOUTHEAST OF JAMESTOWN...AND MOVING EAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  JAMESTOWN...
  ALBANY...
  MONTPELIER...
  ROSE CROSSROADS...
  ESTO AND RUSSELL COUNTY AIRPORT...
  MIDDLETOWN AND RUSSELL SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3662 8532 3704 8540 3711 8497 3710 8496
      3711 8490 3705 8490 3699 8483 3695 8490
      3696 8494 3692 8495 3686 8506 3683 8506
      3680 8501 3676 8500 3670 8502 3661 8498
TIME...MOT...LOC 2150Z 260DEG 20KT 3697 8519 3688 8498

AMS
Local storm report, Jun 26, 4:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     OLMSTEAD                36.75N 87.01W
06/26/2015                   LOGAN              KY   911 CALL CENTER

            TREES DOWN ALONG HIGHWAY 775

&&

BRG
Special weather statement, Jun 26, 5:05 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM CDT FRI JUN 26 2015

KYZ070-072-262235-
LOGAN KY-SIMPSON KY-
505 PM CDT FRI JUN 26 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CROSS PLAINS...AND MOVING
EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKLIN...
  PROVIDENCE AND NEOSHEO...
  SCHWEIZER...
  GEDDES AND FLAT ROCK...
  PEDEN MILL AND HICKORY FLAT...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8659 3664 8684 3670 8685 3679 8641
      3671 8641 3669 8642 3665 8642 3665 8652
      3663 8657
TIME...MOT...LOC 2206Z 268DEG 23KT 3665 8676

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:10 PM CDTSpecial Weather StatementLMKBreckinridge45 min
Jun 25, 8:19 PM CDTSpecial Weather StatementLMKBreckinridge31 min
Jun 25, 8:26 PM CDTSevere Thunderstorm WarningLMKBreckinridge29 min
Jun 25, 8:38 PM CDTSpecial Weather StatementLMKLarue32 min
Jun 25, 10:29 PM CDTSpecial Weather StatementLMKJefferson91 min
Jun 25, 11:39 PM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer3 hr
Jun 25, 11:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jun 25, 11:54 PM CDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 32 more25 hr
Jun 26, 12:02 AM CDTFlash Flood WarningLMKBreckinridge, Bullitt, Jefferson, Meade, Spencer3 hr
Jun 26, 12:28 AM CDTSevere Thunderstorm WarningLMKMeade32 min
Jun 26, 12:43 AM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Meade, Nelson, Spencer, Washington2 hr
Jun 26, 12:53 AM CDTSpecial Weather StatementLMKHardin, Larue27 min
Jun 26, 1:06 AM CDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Jun 26, 1:35 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Larue, Marion, Taylor30 min
Jun 26, 1:57 AM CDTFlash Flood WarningLMKGarrard, Jessamine, Madison2 hr
Jun 26, 2:06 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell29 min
Jun 26, 3:26 AM CDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Jun 26, 4:02 AM CDTSpecial Weather StatementLMKRussell43 min
Jun 26, 12:41 PM CDTSpecial Weather StatementLMKSimpson29 min
Jun 26, 1:18 PM CDTSpecial Weather StatementLMKWarren32 min
Jun 26, 1:43 PM CDTSpecial Weather StatementLMKButler47 min
Jun 26, 2:01 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Jun 26, 2:04 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren31 min
Jun 26, 2:13 PM CDTSevere Thunderstorm WarningLMKOhio32 min
Jun 26, 2:30 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren30 min
Jun 26, 2:32 PM CDTSpecial Weather StatementLMKWarren28 min
Jun 26, 2:41 PM CDTSevere Thunderstorm WarningLMKOhio29 min
Jun 26, 2:46 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren29 min
Jun 26, 2:59 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin, Hart31 min
Jun 26, 2:59 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio31 min
Jun 26, 3:01 PM CDTTornado WarningLMKBarren, Hart, Metcalfe29 min
Jun 26, 3:06 PM CDTSpecial Weather StatementLMKWarren29 min
Jun 26, 3:09 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Ohio31 min
Jun 26, 3:11 PM CDTAreal Flood AdvisoryLMKBarren, Edmonson, Logan, Warren3 hr
Jun 26, 3:12 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren28 min
Jun 26, 3:30 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe30 min
Jun 26, 3:31 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade29 min
Jun 26, 3:33 PM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Metcalfe, Russell47 min
Jun 26, 3:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade29 min
Jun 26, 3:40 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren23 min
Jun 26, 3:42 PM CDTSevere Thunderstorm WarningLMKRussell28 min
Jun 26, 3:48 PM CDTSpecial Weather StatementLMKLogan32 min
Jun 26, 3:53 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Metcalfe42 min
Jun 26, 3:58 PM CDTSpecial Weather StatementLMKMeade32 min
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade29 min
Jun 26, 4:06 PM CDTSpecial Weather StatementLMKGreen29 min
Jun 26, 4:12 PM CDTSevere Thunderstorm WarningLMKMeade38 min
Jun 26, 4:15 PM CDTSpecial Weather StatementLMKBullitt30 min
Jun 26, 4:21 PM CDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
Jun 26, 4:22 PM CDTSpecial Weather StatementLMKAdair, Cumberland, Russell28 min
Jun 26, 4:22 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jun 26, 4:35 PM CDTSevere Thunderstorm WarningLMKLogan30 min
Jun 26, 4:37 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln28 min
Jun 26, 4:41 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningLMKShelby, Spencer29 min
Jun 26, 4:49 PM CDTSpecial Weather StatementLMKClinton, Russell31 min
Jun 26, 4:52 PM CDTFlash Flood WarningLMKJefferson, Oldham3 hr
Jun 26, 5:00 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby30 min
Jun 26, 5:05 PM CDTAreal Flood AdvisoryLMKRussell3 hr
Jun 26, 5:05 PM CDTSpecial Weather StatementLMKSimpson30 min
Jun 26, 5:09 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby13 min
Jun 26, 5:15 PM CDTSpecial Weather StatementLMKOldham, Trimble30 min
Jun 26, 5:20 PM CDTFlash Flood WarningLMKHenry, Oldham3 hr
Jun 26, 5:26 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Jun 26, 5:35 PM CDTSpecial Weather StatementLMKAllen, Simpson30 min
Jun 26, 5:39 PM CDTSpecial Weather StatementLMKFranklin31 min
Jun 26, 6:04 PM CDTSpecial Weather StatementLMKHarrison31 min
Jun 26, 6:18 PM CDTSpecial Weather StatementLMKBourbon, Nicholas32 min
Jun 26, 6:30 PM CDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas, Scott3 hr
Jun 26, 6:46 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas19 min
Jun 25, 9:30 PM CDTSpecial Weather StatementLMKOrange30 min
Jun 25, 10:04 PM CDTSpecial Weather StatementLMKFloyd31 min
Jun 25, 10:58 PM CDTSpecial Weather StatementLMKHarrison47 min
Jun 25, 11:09 PM CDTSevere Thunderstorm WarningLMKDubois, Orange36 min
Jun 25, 11:23 PM CDTFlash Flood WarningLMKCrawford, Harrison, Orange, Washington3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementLMKDubois29 min
Jun 26, 3:15 PM CDTSpecial Weather StatementLMKCrawford, Orange, Washington30 min
Jun 26, 3:26 PM CDTSevere Thunderstorm WarningLMKCrawford, Perry29 min
Jun 26, 4:00 PM CDTSpecial Weather StatementLMKCrawford, Perry30 min
Jun 26, 4:43 PM CDTSpecial Weather StatementLMKFloyd, Harrison32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.